# SDR CALA2020120901350

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 84,761 hours, 32,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR531589A01700
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME FOOT AT FR 43 HOLE HAS A CRACK INDICATION MUST BE REPAIRED BEFORE NEST FLIGHT ON HAECO LCQ, REF 9296378.  REMOVED AND REPLACED RM FR 43 AND FOOT FRAME, IAW EC RA NR 5311-0 2477 AND REO-L22808 1R PER NR 9296378.
